# SDR SWAA2019052833031

- Difficulty date: May 20, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N226WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32494
- Aircraft time: 47,713 hours, 28,302 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307
- Condition: Out Of Adjust
- Location: R2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE CAUGHT ON DOOR SILL WHILE CLOSING.  ADJUSTED R2 DOOR SLIDE PER MT.
